Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 16, Number 4

All articles in this issue are freely accessible.

An imbedding theorem for connected $3$-manifolds with boundary
B. G. Casler.
Proc. Amer. Math. Soc. 16 (1965), 559-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178473
On the differentiability of affine and projective transformations
F. Brickell.
Proc. Amer. Math. Soc. 16 (1965), 567-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178430
On the topology of $EIII$ and $EIV$
Lawrence Conlon.
Proc. Amer. Math. Soc. 16 (1965), 575-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179808
A note on compact transformation groups with a fixed end point
Hsin Chu.
Proc. Amer. Math. Soc. 16 (1965), 581-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0200916
An example in Čech cohomology
Daniel S. Kahn.
Proc. Amer. Math. Soc. 16 (1965), 584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179785
A new proof of the Bonice-Klee theorem
John R. Reay.
Proc. Amer. Math. Soc. 16 (1965), 585-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180915
Order convergence and topological convergence
Ralph E. DeMarr.
Proc. Amer. Math. Soc. 16 (1965), 588-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178449
Intrinsic characterizations of tangent spaces
Howard Osborn.
Proc. Amer. Math. Soc. 16 (1965), 591-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179720
The dual of the flabby is the bar
James A. Schafer.
Proc. Amer. Math. Soc. 16 (1965), 594-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184987
Cellular subcomplexes of piecewise-linear manifolds
Richard E. Chandler.
Proc. Amer. Math. Soc. 16 (1965), 599-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180972
Metric-dependent dimension functions
K. Nagami and J. H. Roberts.
Proc. Amer. Math. Soc. 16 (1965), 601-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195059
On the subdifferentiability of convex functions
A. Brøndsted and R. T. Rockafellar.
Proc. Amer. Math. Soc. 16 (1965), 605-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178103
A translation of the normal Moore space conjecture
R. H. Bing.
Proc. Amer. Math. Soc. 16 (1965), 612-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181976
The chromatic polynomial of the truncated icosahedron
D. W. Hall, J. W. Siry and B. R. Vanderslice.
Proc. Amer. Math. Soc. 16 (1965), 620-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179110
Uniqueness theorems for convolution-type equations
D. J. Newman.
Proc. Amer. Math. Soc. 16 (1965), 629-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178316
Definite and quasidefinite sets of stochastic matrices
Azaria Paz.
Proc. Amer. Math. Soc. 16 (1965), 634-641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177996
On the inversion invariance of invariant means
R. G. Douglas.
Proc. Amer. Math. Soc. 16 (1965), 642-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179603
On measure and other properties of a Hamel basis
R. B. Darst.
Proc. Amer. Math. Soc. 16 (1965), 645-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178107
Effective inseparability for sequences of sets
A. H. Lachlan.
Proc. Amer. Math. Soc. 16 (1965), 647-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182559
Stone-Weierstrass theorems for the strict topology
Christopher Todd.
Proc. Amer. Math. Soc. 16 (1965), 654-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179645
Weak limits of powers of a contraction in Hilbert space
S. R. Foguel.
Proc. Amer. Math. Soc. 16 (1965), 659-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180862
A peculiar Banach function space
G. L. Seever.
Proc. Amer. Math. Soc. 16 (1965), 662-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179607
A moment problem in $L_{1}$ approximation
Charles R. Hobby and John R. Rice.
Proc. Amer. Math. Soc. 16 (1965), 665-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178292
On unitary equivalence of Hilbert-Schmidt operators
Don Deckard and Carl Pearcy.
Proc. Amer. Math. Soc. 16 (1965), 671-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179620
Generalized eigenvalues of automorphisms
M. A. Akcoglu and R. V. Chacon.
Proc. Amer. Math. Soc. 16 (1965), 676-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179324
Partially isometric Toeplitz operators
Arlen Brown and R. G. Douglas.
Proc. Amer. Math. Soc. 16 (1965), 681-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178355
On Cauchy’s functional equation
Wolfgang B. Jurkat.
Proc. Amer. Math. Soc. 16 (1965), 683-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179496
Some Hilbert space extremal problems
Marvin Rosenblum.
Proc. Amer. Math. Soc. 16 (1965), 687-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180798
Factor sets for doubly stochastic operators on a Hilbert space
Richard Sinkhorn.
Proc. Amer. Math. Soc. 16 (1965), 692-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180875
A note on semigroups of operators on a locally convex space
K. Singbal-Vedak.
Proc. Amer. Math. Soc. 16 (1965), 696-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0182888
On recursively defined orthogonal polynomials
T. S. Chihara.
Proc. Amer. Math. Soc. 16 (1965), 702-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179398
The qualitative behavior of a nonlinear Volterra equation
J. J. Levin.
Proc. Amer. Math. Soc. 16 (1965), 711-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190669
Open sets of conservative matrices
I. David Berg.
Proc. Amer. Math. Soc. 16 (1965), 719-724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179514
Differential operators approximately of the form $(1-(1/W(x))d/dx)^{n}$
Erling William Chamberlain.
Proc. Amer. Math. Soc. 16 (1965), 725-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183940
A class of Riemann surfaces
Thomas A. Atchison.
Proc. Amer. Math. Soc. 16 (1965), 731-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178137
The adjoint of a differential operator with integral boundary conditions
Allan M. Krall.
Proc. Amer. Math. Soc. 16 (1965), 738-742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181794
Perturbation of a Sturm-Liouville operator by a finite function
Richard C. Gilbert.
Proc. Amer. Math. Soc. 16 (1965), 743-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178186
Meromorphic functions on certain Riemann surfaces
Mitsuru Ozawa.
Proc. Amer. Math. Soc. 16 (1965), 747-752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196069
On the eigenvalues of a matrix which commutes with its derivative
Nicholas J. Rose.
Proc. Amer. Math. Soc. 16 (1965), 752-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184953
Some classes of regular univalent functions
R. J. Libera.
Proc. Amer. Math. Soc. 16 (1965), 755-758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178131
A hypergeometric mean value
B. C. Carlson.
Proc. Amer. Math. Soc. 16 (1965), 759-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179389
Second order linear and nonlinear differential equations
J. J. Gergen and F. G. Dressel.
Proc. Amer. Math. Soc. 16 (1965), 767-773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180712
A linear generalization of Gronwall’s inequality
D. Willett.
Proc. Amer. Math. Soc. 16 (1965), 774-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181726
A remark on the general summability theorem
T. Kawata.
Proc. Amer. Math. Soc. 16 (1965), 779-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179541
Free groups, Hirsch-Plotkin radicals, and applications to geometry
L. Auslander and E. Schenkman.
Proc. Amer. Math. Soc. 16 (1965), 784-788
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180596
Injective modules under change of rings
Ernst Snapper.
Proc. Amer. Math. Soc. 16 (1965), 788-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181659
On powers of real numbers $(mod 1)$
David G. Cantor.
Proc. Amer. Math. Soc. 16 (1965), 791-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177977
Generalized quotient rings
Fred Richman.
Proc. Amer. Math. Soc. 16 (1965), 794-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181653
On associative division algebras of prime degree
A. A. Albert.
Proc. Amer. Math. Soc. 16 (1965), 799-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179203
Concerning the commutator subgroup of a ring
W. E. Baxter.
Proc. Amer. Math. Soc. 16 (1965), 803-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180577
The number of coprime chains with largest member $n$
R. C. Entringer.
Proc. Amer. Math. Soc. 16 (1965), 806-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0184914
On the content of polynomials
Fred Krakowski.
Proc. Amer. Math. Soc. 16 (1965), 810-812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179157
Simply invariant subspaces and generalized analytic functions
T. P. Srinivasan.
Proc. Amer. Math. Soc. 16 (1965), 813-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208409
Irrational power series. III
L. J. Mordell.
Proc. Amer. Math. Soc. 16 (1965), 819-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0183707
Grushko’s theorem
Roger C. Lyndon.
Proc. Amer. Math. Soc. 16 (1965), 822-826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178073
Generalized functions of symmetric matrices
Marvin Marcus and Morris Newman.
Proc. Amer. Math. Soc. 16 (1965), 826-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179182
Normal subgroups of the modular group which are not congruence subgroups
Morris Newman.
Proc. Amer. Math. Soc. 16 (1965), 831-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181618
On the Diophantine equation $x^{p}+y^{p}=cz^{p}$
Taro Morishima and Takeo Miyoshi.
Proc. Amer. Math. Soc. 16 (1965), 833-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0180526
An exact sequence in Galois cohomology
Dock Sang Rim.
Proc. Amer. Math. Soc. 16 (1965), 837-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179232
Correction and supplement to the paper “The direct product of right singular semigroups and certain groupoids”
T. Tamura, R. B. Merkel and J. F. Latimer.
Proc. Amer. Math. Soc. 16 (1965), 841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178085
A proof of the martingale convergence theorem
Richard Isaac.
Proc. Amer. Math. Soc. 16 (1965), 842-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179830
Perfect null sets in compact Hausdorff spaces
R. B. Darst.
Proc. Amer. Math. Soc. 16 (1965), 845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177382
On the undecidability of power series fields
James Ax.
Proc. Amer. Math. Soc. 16 (1965), 846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0177890